Über holomorphe Abbildungen mit projektiven Fasern.

Norbert Kuhlmann

Mathematische Zeitschrift (1973/74)

  • Volume: 135, page 43-54
  • ISSN: 0025-5874; 1432-1823

How to cite


Kuhlmann, Norbert. "Über holomorphe Abbildungen mit projektiven Fasern.." Mathematische Zeitschrift 135 (1973/74): 43-54. <http://eudml.org/doc/171994>.

author = {Kuhlmann, Norbert},
journal = {Mathematische Zeitschrift},
pages = {43-54},
title = {Über holomorphe Abbildungen mit projektiven Fasern.},
url = {http://eudml.org/doc/171994},
volume = {135},
year = {1973/74},

AU - Kuhlmann, Norbert
TI - Über holomorphe Abbildungen mit projektiven Fasern.
JO - Mathematische Zeitschrift
PY - 1973/74
VL - 135
SP - 43
EP - 54
UR - http://eudml.org/doc/171994
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.